Doctor insights on:
Will Too Much Thyroid Medicine Cause Diarrhea
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Thyroid.: The simple answer is no! if your lymph nodes swell your doctor will tell you what needs to be done. ...Read more
Could switching thyroid medicine cause irregular spikes in bp? Never had issues with BP til now, switched meds 2 weeks ago & last week experienced hbp
What causes and inability to tolerate thyroid medicine? If i'm not taking too much, what other reasons are there for experiencing increased heart rate
3/3 hr 104-118 even when resting cause? History hyperthyroidism controlled w/left thyroidectomy no thyroid medicine hbp have right side of thyroid
TSH? : Check your tsh. There is an entity called "inappropriate sinus tachycardia" in which people have a high resting heart rate for no reason, but excess thyroid would have to be ruled out first as well as many other possible contributing factors. You would need a full evaluation with echocardiogram, chest x-ray, & blood work as a starter. ...Read more
Can my thyroid start working again and cause me to get hives and angiodema if i take my thyroid medicine-my throat swells but not fully?
Hello, my thyroid medicines had expired 2months ago nd I kept on taking them till now, my question is that will it cause any dangerous side effects?
Must check thyroid: You should check thyroid level in body. If it goes too low it can have many symptoms,like fatigue , tiredness, elevated cholesterol, myxedema in severe cases ...Read more
Thyroid Medication: You can notice the effects of thyroid medication within a few days, but you should be experiencing whatever full effect you will get by about six weeks. ...Read more
- Talk to a doctor live online for free
- Taking too much thyroid medicine
- Can too much thyroid medicine cause high calcium levels?
- Side effects of too much thyroid medicine
- Ask a doctor a question free online
- Can too much milk cause diarrhea?
- Can too much potassium cause diarrhea?
- Can drinking too much fluids cause diarrhea?
- Can too much dairy cause diarrhea?
- Talk to a urgent care specialist online for free